# SDR COEA2011060317912

- Difficulty date: June 3, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 41,075 hours, 34,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53172201202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 101935 NR 100061: HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  FUSELAGE BELLY SKIN INNER SURFACE CORRODED AT DME NR 2 CUTOUT BETWEEN FRAMES 8 & 9, BL 0 (LENGTH 2.0", WIDTH 1.5", DEPTH .030").  REPAIR PER ATR42 STRUCTURAL REPAIR MANUAL.
